Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 26, Number 117
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

The finite element method for infinite domains. I
Ivo Babuška PDF
Math. Comp. 26 (1972), 1-11
Stability of parabolic difference approximations to certain mixed initial boundary value problems
Stanley Osher PDF
Math. Comp. 26 (1972), 13-39
A note concerning the two-step Lax-Wendroff method in three dimensions
B. Eilon PDF
Math. Comp. 26 (1972), 41-43
Convergence of singular difference approximations for the discrete ordinate equations in $x-y$ geometry
N. K. Madsen PDF
Math. Comp. 26 (1972), 45-50
A predictor-corrector method for a certain class of stiff differential equations
Karl G. Guderley and Chen-chi Hsu PDF
Math. Comp. 26 (1972), 51-69
Some $A$-stable methods for stiff ordinary differential equations
R. K. Jain PDF
Math. Comp. 26 (1972), 71-77
An algebraic theory of integration methods
J. C. Butcher PDF
Math. Comp. 26 (1972), 79-106
A convergence criterion for a class of integration methods
J. C. Butcher PDF
Math. Comp. 26 (1972), 107-117
On a condition for the nonsingularity of a matrix
Alston S. Householder PDF
Math. Comp. 26 (1972), 119-120
Tridiagonalization of completely nonnegative matrices
J. W. Rainey and G. J. Habetler PDF
Math. Comp. 26 (1972), 121-128
A rank two algorithm for unconstrained minimization
Ronald Bass PDF
Math. Comp. 26 (1972), 129-143
A quasi-Newton method with no derivatives
John Greenstadt PDF
Math. Comp. 26 (1972), 145-166
Rate of convergence of Lawson’s algorithm
A. K. Cline PDF
Math. Comp. 26 (1972), 167-176
Product integration for the generalized Abel equation
Richard Weiss PDF
Math. Comp. 26 (1972), 177-190
The orders of approximation of the first derivative of cubic splines at the knots
D. Kershaw PDF
Math. Comp. 26 (1972), 191-198
Numerical Chebyshev approximation by interpolating rationals
Jack Williams PDF
Math. Comp. 26 (1972), 199-206
On the Gaussian integration of Chebyshev polynomials
A. R. Curtis and P. Rabinowitz PDF
Math. Comp. 26 (1972), 207-211
Coefficients in series expansions for certain classes of functions
P. D. Tuan and David Elliott PDF
Math. Comp. 26 (1972), 213-232
A useful approximation to $e^{-}{}^{}{t} {}^{}{2}$
Richard Bellman, B. G. Kashef and R. Vasudevan PDF
Math. Comp. 26 (1972), 233-235
Miniaturized tables of Bessel functions. III
Yudell L. Luke PDF
Math. Comp. 26 (1972), 237-240
The numerical computation of two transcendental functions related to the exponential integral
D. M. Chipman PDF
Math. Comp. 26 (1972), 241-249
Some transformations of monotone sequences
Jet Wimp PDF
Math. Comp. 26 (1972), 251-254
Computation of a multivariate $F$ distribution
D. E. Amos and W. G. Bulgren PDF
Math. Comp. 26 (1972), 255-264
Bateman’s constants reconsidered and the distribution of cubic residues
Daniel Shanks and Mohan Lal PDF
Math. Comp. 26 (1972), 265-285
Reviews and Descriptions of Tables and Books
Math. Comp. 26 (1972), 287-303
Table Errata
Math. Comp. 26 (1972), 305-307
Table errata: Table of integrals, series, and products (English translation of the fourth Russian edition, Academic Press, New York, 1965) by I. S. Gradshteyn and I. M. Ryzhik
Robert F. MacKinnon PDF
Math. Comp. 26 (1972), 305
Corrigendum: “Explicit expressions for the determinants of certain matrices” (Math. Comp. 24 (1970), 151–154) by J. L. Lavoie and R. Michaud
W. F. Lunnon PDF
Math. Comp. 26 (1972), 309
Corrigendum: “Polynomial expansions of Bessel functions and some associated functions” (Math. Comp. 16 (1962), 446–458)
Jet Wimp PDF
Math. Comp. 26 (1972), 309
Math. Comp. 26 (1972), 309